# SDR AALA20170718007

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 53,588 hours, 8,730 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825H
- Part serial: F1593
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  ORD-DUB FLIGHT RETURNED TO ORD ACCOUNT RIGHT ENGINE INTEGRATED DRIVE GENERATOR WARNING INDICATION.  OVERWEIGHT LANDING UNEVENTFUL.  REMOVED AND REPLACED IDG PER AMM 24-11-01.  OPERATIONAL CHECK GOOD.
